# SDR GTIA012191

- Difficulty date: December 7, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5711 · Wing Spar
- Part: Splice
- Condition: Corroded
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING LEADING EDGE UPPER FRONT SPAR PREVIOUS REPAIR HAS CORROSION FROM XFS 550-XFS 77.  REMOVED CORROSION.  SPLICE PLATE FOUND TO BE OUT OF LIMITS.  FABRICATED SPLICE PLATE.  INSTALLED SPLICE PLATE IAW MD80 SRM 51-30-5.  (M)
